Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

I am a CKD Stage III patient. My CKD was

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1954
Answered : 3805 Questions
Question
I am a CKD Stage III patient. My CKD was diagnosed in XXXXXXX 2014. My Creatinine varies between 1.5 to 1.9 mg/dl al along. Recently I found my Potassium has increased though within the normal limit. My Potassium al along varies between 3.8 to 4.2 mEq/L. Now I found it is 4.6 mEq/L. I am a mild hypertensive. Used to take telma 40 last 3 yrs to control my BP. Now I take telma 20 once a day. I don't find any reason for the rise of Potassium because I donot add any extra food item that contained Potassium. Kindly answer me the reason for slightly rise of Potassium in last two counts.

Dr. XXXXXXX XXXXXXX XXXXXXX XXXXXXX
Posted Wed, 29 Nov 2017 in Kidney Conditions
 
 
Answered by Dr. Prof. Kunal Saha 6 hours later
Brief Answer:
Renal failure

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone carefully through your query and understand your concerns. Renal failure is the most common causes of decreased renal potassium excretion, thus leading to rise in the blood potassium levels. In other words, it indicates an worsening condition of your CKD.

Let me know if I could help further.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Nephrologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor